Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest Treatment For Pitting Edema And Irregular Heart Beat With RA

I m about 5foot 4, 28 years old. I ve had rhumitoid arthritis since I was about 12, and anorexia off and on for the last ten years. I resently went from 84lbs, very underweight, stsrted bienging and within two months I was 150lbs. I have pitting edema that is brght red all over and was wondering what the cause might be. It s really freaking me out. And my heart beat feels irregular. Also been on prednisone and orencia about a year.
Mon, 22 Aug 2022
Report Abuse
Cardiologist 's  Response
Hello,

Your symptoms could be related to prednisone intake. Anyway, I recommend consulting with your attending physician for a physical exam and performing a cardiac ultrasound and some blood lab tests (complete blood count, PCR, kidney and liver function tests, Nt pro BNP, etc.).

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Ilir Sharka, Cardiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Underweight


Loading Online Doctors....
Suggest Treatment For Pitting Edema And Irregular Heart Beat With RA

Hello, Your symptoms could be related to prednisone intake. Anyway, I recommend consulting with your attending physician for a physical exam and performing a cardiac ultrasound and some blood lab tests (complete blood count, PCR, kidney and liver function tests, Nt pro BNP, etc.). Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Ilir Sharka, Cardiologist